# SDR YENA2023090101009

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 70,927 hours, 25,442 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1079, LAS-LAX. ' CABIN CREW REPORTED TO NEW FLIGHT CREW ABOUT FUME EVENT DURING INBOUND FLIGHT FUME WERE EXPERIENCED BY CREW & PAX & CLEANERS DURING CLIMB, DESCENT AND LANDING THROUGHOUT CABIN; PERFORMED INFO NOTICE 2017-T015J. FOUND APU BAY CONTAMINATED WITH OIL. PERFORMED DECONTAMINATION OF PACK 1 & PACK 2. NO ODOR NOTED. APU PLACED ON MEL. LOG PAGE 3670645, ITEM 1.'
